| Catalog Number |
1012269-12 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/25/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported complaints appear to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was to treat a 99% stenosed lesion in the mid left anterior descending (mlad) with heavy calcification and mild tortuosity.The 1.5x12mm mini trek balloon dilatation catheter (bdc) was advanced to the target lesion with resistance due to the anatomy.During the first inflation, the balloon ruptured at 8 atmospheres (atm); therefore the bdc was removed and resistance was also noted due to the anatomy.A nc trek balloon was used to complete the procedure.There was no adverse patient effect and clinically significant delay reported in the procedure.No additional information was provided.